After taking pill she had some abdominal pains and after 9 days she had her periods today is 4th day of her period and she became ill last night
It's nice of you to be so concerned about her. You are a good bf.
If you are planning on having a continued sexual relationship, sex can become quite physical.
The both of you are risking your relationship and entire future on a piece of thin material!
I'd advise you take her to a gyne and get a more substantial birth control method. She should also be tested for STDs.
You should go to your doctor and be tested for STDs.
Imagine having sex with no worries as you are now ! Much more satisfying.
You didn't say if her period was late.
However, anxiety can provoke all the symptoms that you mentioned.
Getting the morning after pill was a smart move and I think it cut down the possibility of a pregnancy to where you shouldn't worry. She took it within the time frame. Right?
By being sick... vomiting?
It's too soon to have morning sickness.
The abdominal pain after taking the pill is probably from the sex especially if she is rather inexperienced.
Why not use this as a reason to go to the doctor and both of you get what you need so you don't have to play Russian Roulette.
It sure takes the fun out of it!
Congrats on being mature enough to have a sexual experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2018 • 2 answers
Updated 10 May 2014 • 1 answer
I had sex with my wife after 11 days of her periods an gave her I pill an than again after 3 days I?
Updated 20 Sep 2014 • 1 answer
Updated 1 Oct 2016 • 1 answer
Updated 2 Apr 2018 • 1 answer